# SDR USAA2011062800031

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 33,349 hours, 12,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Part serial: 749926
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 35,197 hours, 12,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-MCO - EES - 2R DOOR EMERGENCY SLIDE BOTTLE LOW.  REMOVED AND REPLACED R2 DOOR ESCAPE-SLIDE INFLATION RESERVOIR PER AMM 25-62-49-400-001.
